# SDR 2006UALA00233

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 30,103 hours, 11,218 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EEL TEST HALF OF ACFT SEATS LIGHTS FAILED TO ILLUMINATE.  REPLACED AFT RT DOOR PWR SUPPLY AND BATTERY, LEFT MID BATTERY, SEAT EEL LIGHTS AT ROWS 18,20.   OP CHECKS NORMALLY AT ALL SEATS.
